Translator Disclaimer
2020 Foliations on projective spaces associated to the affine Lie Algebra
Raphael Constant da Costa
Publ. Mat. 64(2): 423-452 (2020). DOI: 10.5565/PUBLMAT6422003

Abstract

In this work we construct some irreducible components of the space of two-dimensional holomorphic foliations on $\mathbb{P}^n$ associated to some algebraic representations of the affine Lie algebra $\mathfrak{aff}(\mathbb{C})$. We give a description of the generalized Kupka components, obtaining a classification of them in terms of the degree of the foliations, in both cases $n=3$ and $n=4$.

Citation

Download Citation

Raphael Constant da Costa. "Foliations on projective spaces associated to the affine Lie Algebra." Publ. Mat. 64 (2) 423 - 452, 2020. https://doi.org/10.5565/PUBLMAT6422003

Information

Received: 2 October 2018; Revised: 26 November 2019; Published: 2020
First available in Project Euclid: 3 July 2020

zbMATH: 07236049
MathSciNet: MR4119950
Digital Object Identifier: 10.5565/PUBLMAT6422003

Subjects:
Primary: 32S65

Keywords: generalized Kupka components , holomorphic foliations , the affine Lie algebra

Rights: Copyright © 2020 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • 2020
Back to Top